# SDR ASOA2013071508643

- Difficulty date: June 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,162 hours, 22,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 RBL 9.0 INBD AND OTBD ANGLES ARE CRACKED.  REMOVED INBD AND OTBD ANGLES RBL 9.0 IAW REO 601R-53-11-171.  INSTALLED INBD AND OTBD ANGLES IAW REO 601R-53-11-171.  FABRICATED ANGLES IAW REO 601R-53-11-171.
